# SDR TWRA9790

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607PE
- Make and model: Boeing 747238B
- Aircraft serial: 20011
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION AT JEF, FOUND FLOOR MOUNTED EVAC LIGHT MISSING AT ROW 59ABC, ROW 44HJFK, ROW 65ABC.  ALSO, FLOOR MOUNTED EVAC LIGHT STRIPS INOP LEFT AND RIGHT SIDE 'C' ZONE.  REPLACED MISSING EVAC LIGHTS, ALSO FOUND WATER SOAKED SOCKETS AT BOTH FRONT EVAC LIGHT STRIPS IN 'C' ZONE.  DRIED SOCKETS AND OPS CHECKED PER MM 33-51-00.  (M)
